# SDR CA160203027

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,055 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 97873140203
- Condition: Sticking
- Location: Pitch Trim
- Part time: 2,089 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) HOLD NOSE UP WARNING, USING AUTOPILOT ON DESCENT, PILOT HAD TO HOLD CONTROL, DISCONNECT AUTOPILOT, TRIM NOSE UP AND CONTINUE WITHOUT AUTOPILOT.  IT WAS FOUND THAT THE SECONDARY MOTOR, USED BY THE AUTOPILOT, ON THE PITCH TRIM ACTUATOR WAS UNSERVICEABLE, VERY NOISY, AND WOULD NOT MOVE SMOOTHLY THROUGHOUT HIS TRAVEL.  PITCH TRIM ACTUATOR REPLACED, PROBLEM SOLVED.
